# SDR DALA1243550632

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 79,576 hours, 37,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION AND FOUND 21 LIGHTNING STRIKES ON THE CROWN OF THE AIRCRAFT BETWEEN BS 540 THROUGH 1440.   COMPLIED WITH PERMANENT REPAIR INSTRUCTIONS PER ERA 095258-1 REV ORIG ON NRC 1 THROUGH 17.
